# SDR C2XA96IA264

- Difficulty date: October 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16731
- Make and model: Emb EMB-120RT
- Aircraft serial: 120190
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 12009846001
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE FLOOR SUPPORT AT FRAME 16 WAS FOUND TO BE CRACKED.  MAINTENANCE REMOVED AND REPLACD THE AFFECTED FLOOR BEAM AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
